# SDR YENA20120331466

- Difficulty date: March 31, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 2970
- Aircraft time: 21,228 hours, 7,510 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: CAR300
- Part serial: 6282
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 21,228 hours, 7,510 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 832 STI-JFK, CREW DECLARED EMERGENCY DUE TO HYD G LOW LVL RSVR ECAM ILLUMINATED DURING DESCENT.  HYD PAGE SHOWED LVL LOW, ECAM ACTION APPLIED.  QRH CONSULTED.  UPON INSPECTION FOUND CHECK VALVE 1050GM LEAKING.  REMOVED AND REPLACED CHECK VALVE IAW 29-11-06.  LEAK CHECK OK.
